| Catalog Number |
SRLP-250 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2022-16239.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and rupture.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii.Later, healthcare professional reported "rupture" device remains implanted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii.Later healthcare professional reported "rupture" this record is for the right side.Device remains implanted.